Ask a doctor

Burned by IPL Laser on Arm

A Light Crust Has Formed. Will It Leave a Scar? What Should I Do to Avoid Scarring?

this is the third laser sitting. in last sitting also i got burnt.most of the cursting healed nicely leaving one little scar.what should i do to make it heal faster.i am using an ointment containing fluticasone propionate ip 0.005%

Doctor Answers (1)

Burns after IPL

+2

It concerns me that you had a burn last treatment, too.  Most of the time pigmentary changes due to burns resolve, but not always.  IPL can potentially have pigmentary changes even if everything is done right and there are no burns.  However burns increase the chances of pigmentation change.

Fluticasone is a cortisone which does decrease inflammation and can be used the first couple of days.  After that you can just continue to use an ointment like Aquaphor or Vaseline.  Prolonged use of topical steroid ointments or creams can actually impede healing.
 

Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.